On the pair correlation for fractional parts of vector sequences

Research output: Contribution to journalArticlepeer-review

Abstract

We study the pair correlation for fractional parts of vector sequences and provide a sufficient condition for being poissonian. As a consequence, a large class of sequences of fractional parts of integer polynomials in several variables, lacunary integer sequences and linear combinations between them are shown to have poissonian pair correlation.

Original languageEnglish (US)
Pages (from-to)498-507
Number of pages10
JournalArchiv der Mathematik
Volume77
Issue number6
DOIs
StatePublished - Dec 3 2001

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the pair correlation for fractional parts of vector sequences'. Together they form a unique fingerprint.

Cite this